# SDR QXEA200301490

- Difficulty date: November 22, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 14,779 hours, 21,028 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LT NACELLE WHEEL WELL BOTTOM OB GRAVEL GUARD BRACKET IS CHAFED. REPAIRED IAW DHC-8 SRM 51-20-11 AND 51-40-11.
